MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7148
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the raytecs inside the pack were coming apart.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 25e052362 and there were no ncs related to the reported event issued during the manufacturing of this lot.Based on the pictures provided the reported issue was confirmed.From the pictures it appears that the sponges were unraveled and show loose threads.The selvage edges should be within the folds of the gauze to prevent loose threads.There were no issues identified as part of the in-process inspections.This issue could potentially be a user error.Without physical samples, the ability to conduct a more comprehensive investigation into the precise nature of the complaint is limited.If samples are received at a later date, the investigation will be updated accordingly.At this time, no corrective and preventative action required.We will continue to monitor reports and take actions as applicable.

Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23544102
Report Number1423537-2025-00458
Device Sequence Number9719373
Product Code GDY
UDI-Device Identifier20192253047230
UDI-Public(01)20192253047230(10)25E052362
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7148
Device Catalogue Number7148-
Device Lot Number25E052362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown